# SDR SWAA2024010323408

- Difficulty date: November 20, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUT OUT 2023-719789<[01] TOOL USED DIGITAL CALIPER: P/N: 500-196-30; S/N; A22348594; DUE DATE: 13-JUL-24.;[02] TOOL USED: RADIOMETER/PHOTOMETER P/N:XRP-3000; S/N:1753759; DUE DATE:12-APR-24.;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUT OUT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO DOOR CUT OUT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975
